# SDR 96ZZZX300

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Horn
- Part number: 206011809109
- Condition: Loose Stud
- Location: T/R Blade
- Part time: 1,593 hours
- Component: 206011810151
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND THE PITCH LINK STUD ON THE PITCH HORN WAS LOOSE.  SUSPECT CAUSE IS THE STUD WAS NOT PERMANENTLY SECURED AT THE FACTORY.  ALSO, THE PITCH HORN WAS NOT PROPERLY TORQUED AT THE FACTORY CAUSING THE PITCH HORN TO BECOME LOOSE ON THE TAIL ROTOR BLADE.
